Alert archive / Oklahoma / Fire Weather Watches in 2006

Fire Weather Watch 21, NWS Tulsa, OK

April 10, 200615 counties in Oklahoma

NWS Tulsa, OK issued this fire weather watch at Apr 10, 2006, 4:50 AM CDT for 15 counties in Oklahoma. It took effect at Apr 11, 2006, 12:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2006, 4:50 AM CDT (09:50 UTC)
In effect from
Apr 11, 2006, 12:00 PM CDT
Expired
Apr 10, 2006, 3:44 PM CDT
In force
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 8 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2605 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 100950
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT MON APR 10 2006

...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST
OKLAHOMA...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY
AS LOW PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH
MAY GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON
TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH 
OF NORTHEAST OKLAHOMA.  

OKZ056>058-061>063-067-101800-
/O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
450 AM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY
TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR THE NORTHEAST CORNER OF OKLAHOMA
WHICH INCLUDES THE AFOREMENTIONED COUNTIES. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON.  THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.   

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

OKZ054-055-059-060-064-066-068>070-101800-
/O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE-CHEROKEE-ADAIR-
MUSKOGEE-
450 AM CDT MON APR 10 2006

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE...
CHEROKEE...ADAIR...MUSKOGEE.

THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO
25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE 
WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN
OKLAHOMA.
 
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KTSA 101528
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT MON APR 10 2006

...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST
OKLAHOMA...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY AS LOW
PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH MAY
GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON
TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH OF
NORTHEAST OKLAHOMA.

OKZ054-055-059-060-064-066-102330-
/O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

OKZ065-102330-
/O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
OKFUSKEE-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

$$

OKZ056>058-061>063-067-102330-
/O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

OKZ068>070-102330-
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
CHEROKEE-ADAIR-MUSKOGEE-
1028 AM CDT MON APR 10 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE.

THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO
25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE 
WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN
OKLAHOMA.
 
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KTSA 102044
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON APR 10 2006

OKZ054>064-066-067-110000-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING 
AS TEMPERATURES FALL AND RELATIVE HUMIDITY VALUES RISE. 

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ065-110000-
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OKFUSKEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.


A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ068>070-110300-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
CHEROKEE-ADAIR-MUSKOGEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE.

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this fire weather watch went out at Apr 10, 4:05 AM CDT, 45 minutes earlier.

Area forecast discussion, Apr 10, 4:05 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT MON APR 10 2006

.DISCUSSION...
FIRE THREAT ONCE AGAIN COMES INTO PLAY TODAY
AND PROBABLY TO GREATER EXTENT TUESDAY.  RED
FLAG WARNING ISSUED YESTERDAY OVER NORTHEAST
CORNER OF OKLAHOMA LEFT INTACT. COMBO...KBDI
WIND / TEMP REACH RED FLAG THRESHOLD. BETTER
WIND TUESDAY FOR A LARGER PART OF CWA YIELDS
FIRE WEATHER WATCH..FOR LOCATIONS NORTH I 40
IN EASTERN OKLAHOMA. CHANCE POPS TUESDAY AND
TUESDAY NIGHT INTO WEDNESDAY..AS CAP MAY NOT
HOLD INCREASED MOIST FLOW. UNSEASONABLY WARM
THURSDAY THROUGH THE WEEKEND AS BOTH GFS AND
ECMWF BRING A HOT RIDGE WITH H850 TEMPS NEAR
PLUS 20.                                  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  62  81  61 /   0   0  20  20
FSM   78  55  79  61 /   0   0  10  20
MLC   81  60  79  61 /   0   0  20  20
BVO   81  58  80  55 /   0  10  20  20
FYV   76  53  75  58 /   0   0  10  20
BYV   76  54  76  55 /   0   0  10  20
MKO   80  58  79  59 /   0   0  20  20
MIO   80  58  79  57 /   0   0  20  20
F10   80  61  80  57 /   0   0  20  20
HHW   78  56  78  60 /   0   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON MONDAY TO 7 PM MONDAY FOR OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067.

     FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 12
LONG TERM FORECASTER ID= 21
Hazardous weather outlook, Apr 9, 12:54 PM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT SUN APR 9 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT SUN APR 9 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

DISCUSSION...
HIGH PRESSURE WILL CONTINUE TO SLIDE TO OUR EAST THIS AFTERNOON
BRINGING AN INCREASE IN SOUTH WINDS AND WARMER TEMPERATURES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FIRE WEATHER CONDITIONS WILL BEGIN TO WORSEN MONDAY WITH GUSTY SOUTH
WINDS OF 15 TO 25 MPH...TEMPERATURES IN THE UPPER 70S AND LIMITED
LOW LEVEL MOISTURE RETURN. RED FLAG CRITERIA FOR TEMPERATURES...
WIND AND KBDI INDEX WILL LIKELY BE MET MONDAY AFTERNOON ACROSS
FAR NORTHEAST OKLAHOMA. DANGEROUS CONDITIONS ARE EXPECTED TUESDAY
AS WELL WITH EVEN WARMER TEMPERATURES AND ONLY A SLIGHT CHANCE OF
THUNDERSTORMS.

SLIGHTLY BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY
INTO SATURDAY AS AN UPPER LEVEL DISTURBANCE LIFTS NORTH INTO THE
CENTRAL PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:44 PM CDTRed Flag WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more28 hr

Nearby

Fire Weather Watches in Oklahoma, 2006Every fire weather watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.